MAUDE Adverse Event Report: NEB KIT W ADAPTER STERILE WATER 1000ML; HUMIDIFIER NEBULIZER KIT

NEB KIT W ADAPTER STERILE WATER 1000ML; HUMIDIFIER NEBULIZER KIT
Model Number NEB KIT W ADAPTER STERILE WATER 1000ML
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Samples of the device was returned for evaluation.The defect reported by the customer was not confirmed and functional tests were carried out without any issues found.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Pma/ 510(k) - enforcement discretion.
 
Event or Problem Description
The customer reported that the neb kit w adapter sterile water 1000ml quits nebulizing and they have had kids tracheostomy plug off and they then decompensate.Patient airway was obstructed by secretions.As an intervention, the patient just had to be aggressively suctioned to clear out airway.

Brand Name
NEB KIT W ADAPTER STERILE WATER 1000ML
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11289315
Report Number8030673-2021-00146
Device Sequence Number4228269
Product Code OGG
UDI-Device Identifier10885403221484
UDI-Public(01)10885403221484(10)0004150098
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 1000ML
Device Catalogue NumberCK0010
Device Lot Number0004150098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;